# SDR COMA0760025

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N589CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 27,917 hours, 24,892 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6243843
- Condition: Faulty
- Location: Lt Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5207 - RECEIVED WING OVERHEAT MESSAGE.  LEFT WING LEADING EDGE IS RED ON SYNOPTIC PAGE.  DIVERTED TO ACY AND LANDED WITHOUT INCIDENT.  FERRIED TO CVG.  REPLACED LEFT WING OVERHEAT/SUFFICIENT HEAT SENSOR.  NO FURTHER DEFECTS.
